Coefficients estimates of some subclasses of analytic functions related with conic domain

Open access

Abstract

In this paper, the authors determine the coefficient bounds for functions in certain subclasses of analytic functions related with the conic regions, which are introduced by using the concept of bounded boundary and bounded radius rotations. The effect of certain integral operator on these classes has also been examined.

[1] M. Acu, On a subclass of «-uniformly close-to-convex functions, Gen. Math., 14(2006) 55 - 64.

[2] H. S. Al-Amiri and T. S Fernando, On close-to-convex functions of com­plex order, Int. J. Math. Math. Sci., 13(1990) 321 - 330.

[3] S. D. Bernardi, Convex and Starlike Univalent Functions, Trans. Amer. Math. Soci., 135(1969) 429 - 446.

[4] A. W. Goodman, Univalent functions, Vol. I, II, Mariner Publishing Com­pany, Tempa, Florida, U. S. A, 1983.

[5] S. Kanas and A. Wisniowska, Conic regions and k-uniform convexity, J. Comput. Appl. Math., 105(1999) 327 - 336.

[6] S. Kanas and A. Wisniowska, Conic domains and starlike functions, Rev. Roumaine Math. Pures Appl., 45(2000) 647 - 657.

[7] R. J. Libra, Some Classes of Regular Univalent Functions, Proc. Amer. Math. Soc., 16(1965) 755 - 758.

[8] S. S. Miller and P. T. Mocanu, Univalent solution of Briot-Bouquet dif­ferential equations, J. Differential Equations, 56(1985), 297 - 308.

[9] K. I. Noor, On a generalization of close-to-convexity, Int. J. Math. Math. Sci., 6(2)(1983) 327 - 334.

[10] K. I. Noor, On a generalization of uniformly convex and related functions, Comput. Math. Appl., 61 (1) (2011) 117 - 125.

[11] K. I. Noor, On some subclasses of functions with bounded boundary and bounded radius rotation, Pan Amer. Math. J., 6(1996) 75 - 81.

[12] K. I. Noor, Quasi-convex functions of complex order, Pan Amer. Math. J., 3(2)(1993) 81 - 90.

[13] K. I. Noor and D. K. Thomas, Quasi-convex univalent functions, Int. J. Math. Math. Sci., 3(1980)255 - 266.

[14] K. I. Noor, M. Arif and W. Ul-Haq, On k-uniformly close-to-convex func­tions of complex order, Appl. Math. Comput., 215(2)(2009) 629 - 635.

[15] K. I. Noor, W. Ul-Haq, M. Arif and S. Mustafa, On Bounded Bound­ary and Bounded Radius Rotations, J. Inequ. Appl., (2009) articles ID 813687, 12 pages.

[16] B. Pinchuk, Functions with bounded boundary rotation, Isr. J. Math., 10(1971) 7 - 16.

[17] W. Rogosinski, On the coefficients of subordinate functions, Proc. London Math. Soc., 48 (1943) 48 - 82.

Analele Universitatii "Ovidius" Constanta - Seria Matematica

The Journal of "Ovidius" University of Constanta

Journal Information


IMPACT FACTOR 2018: 0.638
5-year IMPACT FACTOR: 0.58


CiteScore 2018: 0.55

SCImago Journal Rank (SJR) 2018: 0.254
Source Normalized Impact per Paper (SNIP) 2018: 0.583

Mathematical Citation Quotient (MCQ) 2016: 0.10

Target Group

researchers in all fields of pure and applied mathematics

Cited By

Metrics

All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 180 119 7
PDF Downloads 55 40 3